# SDR UALA2010090903340

- Difficulty date: September 6, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 26,499 hours, 11,907 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Faulty
- Location: Lavatory A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN. - SMOKE REPLACED LAVATORY A SMOKE DETECTOR, TESTS NORMAL
